# SDR USAA030002

- Difficulty date: January 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 47,389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH IN TWO PLACES, NR 6 SLAT LOWER LEADING EDGE SKIN NEAR ACTUATOR FITTING.  REPAIRED WITH FILLER AND DOUBLER PER SRM 57-43-01 FIG 206.  (M)
